MAUDE Adverse Event Report: BARD POWERMIDLINE CATHETER 3F, SINGLE-LUMEN

BARD POWERMIDLINE CATHETER 3F, SINGLE-LUMEN
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refr0288 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the health professional cut himself on one of the purple scalpels from his custom kit ck000860.This caused a minor cut.He mentioned that the scalpel was extremely difficult to safety and unsafety causing his finger to drag over the blade.

Brand Name
BARD POWERMIDLINE CATHETER 3F, SINGLE-LUMEN
Common Device Name
MIDLINE CATHETER
MDR Report Key12577185
Report Number3006260740-2021-04130
Device Sequence Number3255429
Product Code PND
UDI-Device Identifier00801741162763
UDI-Public(01)00801741162763
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000860
Device Lot NumberREFR0288
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date10/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;